Title: On the non-local boundary value problem of a third order hyperbolic equation

Authors: O.S. Zikirov

Addresses: Department of Mechanics and Mathematics, National University of Uzbekistan, VUZgorodok, Tashkent, 100174, Uzbekistan

Abstract: We consider a non-local boundary value problem for the linear third order equation with hyperbolic operator in the main part. Sufficient conditions were stated to coefficients of the equation and to given functions in order that this non-local boundary value problem has a unique solution. For the proof, we use the Riemann|s method.

Keywords: boundary value problems; Goursat problem; Riemann|s function; non-local conditions; pseudo-parabolic equation; third order hyperbolic equations; Volterra integral equations; hyperbolic operators.

DOI: 10.1504/IJDSDE.2008.019682

International Journal of Dynamical Systems and Differential Equations, 2008 Vol.1 No.3, pp.205 - 209

Published online: 20 Jul 2008 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article